Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On Certain Subclasses of Meromorphic Functions with Positive Coefficients involving Generalized Liu-Srivastava Operator


 N. B. Gatti , N. Magesh , J. Jothibasu and S. Murthy


In this paper, making use of the generalized Liu-Srivastava operator, we
introduce and study a new subclass ΣP (α, β, γ, λ, k) of meromorphically univalent functions. We obtain the coefficient estimates, distortion bounds, extreme points, radii of meromorphically starlikeness and convexity for functions in the class ΣP (α, β, γ, λ, k). Furthermore we obtain the partial sums for the same

Keywords and Phrases : Meromorphic functions, Hadamard product (or
convolution), meromorphic starlike functions, meromorphic convex functions,
Liu-Srivastava operator
AMS Subject Classification : : : 30C45, 30C50.

Received date : 6 May, 2011

Accepted date:  09January, 2012

cited by: J.T.S. Vol. 6 No.1 (2012), pp.219-232

Download PDF